MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP 4.5/5 BROAD CURV 13HO L247 SST; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP 4.5/5 BROAD CURV 13HO L247 SST; PLATE,FIXATION,BONE
Model Number 226.632
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Date of event is unknown.Additional classification code: hwc, ktt.Implant date is unknown.Original implant was in (b)(6) 2017.Complainant part is not expected to be returned for manufacturer review/investigation.Therapy date of concomitant device is unknown.A device history record review was requested.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a hardware removal and revision of a 4.5 locking compression plate (lcp) curved broad femur plate and eleven unknown 5.0 locking screws and one unknown 1.7 mm cable was performed on (b)(6) 2018.All the hardware removed was intact except one plate and one screw backed out little bit from the plate.Revision surgery was completed successfully without any delay and patient is reported stable.Original surgery was performed on (b)(6) 2017 and post-operative x-rays confirmed plate breakage.The original event was orif (open reduction internal fixation) of femur for peri-prosthetic fracture.Patient was revised to the same procedure and a new depuy synthes hardware was implanted which included an unknown plate, unknown screws and 2 unknown cables.Concomitant devices reported: 5.0 locking screws (part # unknown, lot # unknown and qty - 10), cable (part # unknown, lot # unknown and qty 1).This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Device history records review was completed for part# 226.632, lot# 9331025.Manufacturing location: grenchen, release to warehouse date: jan 16, 2015.The device history record shows this lot of 12 pieces was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and functional criteria at the time of release with no issues documented during the manufacturing process.The raw material certificate was reviewed and the used material was according to specification for implants for surgery.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCP 4.5/5 BROAD CURV 13HO L247 SST
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7498365
Report Number2939274-2018-52104
Device Sequence Number18868083
Product Code HRS
UDI-Device Identifier10886982159182
UDI-Public(01)10886982159182
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number226.632
Device Catalogue Number226.632
Device Lot Number9331025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2018
Supplement Date Received by Manufacturer06/14/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient Weight57